# SDR FFS2003F00016

- Difficulty date: January 31, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Engine: Pwa PT6A65B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Part number: 1183890033
- Condition: Broken
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TRANSFERRING FUEL FROM ONE MAIN TANK TO ANOTHER, THERE WAS A SOUND LIKE A HAMMER HITTING THE PIPES.  NARROWED IT DOWN TO THE RIGHT MAIN FUEL TANK, FUEL MANIFOLD CHECK VALVE SPRING WAS BROKEN AND THE VALVE WAS CHATTERING, WHEN PRESSURE WAS APPLIED.
